| Model Number |
2C8419 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a solution set with duo-vent spike male luer was not attaching to the patient's vascular device.The luer would not twist or move.The event occurred during magnesium infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
B3: event date / d10 therapy date: january 2026.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Correction to d4: expiration date (remove the date).Additional information: d4: expiration date (update the null value to n/a), h4, h6(update codes), h11.H4: the lot was manufactured between 05/02/2025 and 05/03/2025.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.